MathSciNet Relay Station
MathSciNet bibliographic data
MR86935 (19,270d) 44.0X
Zemanian, Armen H. A property of Hurwitz polynomials and some associated inequalities for Fourier transforms. Proc. Amer. Math. Soc. 8 (1957), 716–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement